# SDR FDEA202009252329

- Difficulty date: September 25, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 75,737 hours, 22,089 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

TRAILING EDGE FLAP DISAGREE EICAS MESSAGE WHEN SELECTING FLAP 20 TO 25.  BITE DONE ON ESCU NR 1.  FOUND ON EXT FAULTS MSG 221 RIGHT FLAP XNT.  TRAILING EDGE FLAP TRANSMISSION POP OUT TRIPPED.  TRANSMISSION FLUID CHECK DONE AND LUBRICATION DONE.  ALSO POPOUT RESET DONE.  OPERATIONAL CHECK DONE FOR SEVERAL TIMES.  POPOUT NOT TRIPPING AND NO FAULTS ON EICAS.
